# SDR DL72E002120

- Difficulty date: October 17, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- Aircraft time: 71,035 hours, 42,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 740 LWR CHORD (SKIN ATTACH ANGLE) AT AFT END OF STR 27R.  REPLACED RT SKIN SUPPORT ANGLE PER 727 M/M 53-11-0 PG 858.
